Smart City Forum 2016 A Smart City- What's Hong Kong Waiting For?

Smart City Consortium (SCC) has been advancing at the forefront of the smart city development. To nurture and facilitate a quality development on smart city, the SCC is co-organizing, in partnership with Our Hong Kong Foundation (OHKF), the Smartcity Forum2016 (SCF2016) on 27 September, 2016 at the Hong Kong Convention and Exhibition Centre. The SCF2016 features one of the flagship events in the Innotech Expo 2016.

Date: 27 September 2016 (Tuesday)

Time: 6:00pm-8:00pm (registration starts at 5:45pm)

Collaborating Organizations:

Communications Association of Hong Kong (CAHK), Institute of Electrical and Electronics Engineers Consumer Electronics Society (IEEE CE Chapter), Internet of Things Special Users Group Hong Kong (IoT SUG HK), Mettā, The Business and Professionals Federation of Hong Kong (BPF), The Chinese Institute of Electronics Hong Kong (CIE Hong Kong), The Hong Kong General Chamber of Commerce (HKGCC), The Hong Kong Institution of Engineers Electronics Division (HKIE Electronics Division), The Institution of Engineering and Technology (IET Hong Kong)

Venue: Hall 3FG, Hong Kong Convention & Exhibition Centre

Rundown

<u>kundown</u>	
Time	Program
5:45 –6:00 pm (15mins)	Registration
6:00 –6:03 pm (3mins)	Welcome Speech
	Mr. Eric YEUNG, Convener, Smart City Consortium
6:03 –6:06 pm (3mins)	Opening Speech
	Ir. Allen YEUNG, Government Chief Information Officer, The Government of the
	Hong Kong Special Administrative Region
6:06 –6:09 pm (3mins)	Presentation of Souvenirs & Photo Taking
6:09 –6:54 pm (45mins)	Keynote Speech 1 – Smart City- What's Hong Kong Waiting For?
	Ms. Zhiqin WANG, Director of the Communication Standards Institute of
	Telecom Academy
6:54 –7:14 pm (20mins)	Keynote Speech 2 – Technology Risk and Risk Management
	Prof Way KUO, President, City University of Hong Kong
7:14 –7:54 pm (40mins)	Panel Discussion-Smart City Forum
	Moderator:
	Dr. Kim Fung TSANG, Chairman of Internet of Things Committee, Smart City
	Consortium
	Panelists:
	1) Ms. Zhiqin WANG, Director of the Communication Standards Institute of
	Telecom Academy
	2) Mr. Kevin CAI, Chief Information Officer, Hospital Authority Hong Kong
	3) Mr. Federick FU, Regional President, Avnet Electronics Marketing China
	4) Dr. Tony LEE, Chief of Operations Engineering, MTR Corporation Ltd.
	5) Ms. Veronica LOCKYER, Deputy Head of Group Regulatory Affairs, PCCW-HKT
	6) Prof KF MAN, Chair Professor, Department of Electronic Engineering, City
	University of Hong Kong
	7) Ir Paul POON, Managing Director, CLP Power Hong Kong
	*in alphabetical order of surname
7:54 –7:57 pm (3mins)	Closing Speech
	Mr. KF LEE, Head, Department of Engineering, IVE Shatin
7:57 –8:00 pm (3mins)	Vote of Thanks
	Dr. Winnie TANG, Co-Chair, Steering Committee, Smart City Consortium